# SDR SWAA981063

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED BS 178, WL 207 LBL 55, 178 BULKHEAD SIDE CHORD, BS 178 WL 207, RBL 55, 178 BULKHEAD SIDE CHORD AND BS 178 BULKHEAD, LBL 1, WL 185 HAS 1 CRACKED.  REMOVED AND REPLACED PER BOEING SRM.
